Product Large Image
 
 

TYLENOL Extra Strength Acetaminophen Caplets12.0 ea

rating4.6(145)
Not sold online

Quick view

  • Temporarily reduces fever
  • Relieves minor aches & pains
  • For minor pain of arthritis

For Adults

  • Pain Reliever
  • Fever Reducer

Tylenol® works fast to relieve your pain and won't irritate your stomach the way that aspirin, naproxen sodium, or even ibuprofen can.  Tylenol is considered a pain reliever of choice by doctors.  When used as directed, TYLENOL® has an exceptional safety profile.

When used as directed, Tylenol® has an unsurpassed safety profile compared with other over-the-counter pain relievers.

Made in USA

Take 2 tablets every 4 to 6 hours as needed.  Do not take more than 8 tablets in 24 hours.  Do not take for more than 10 days unless directed by a doctor.

©Johnson and Johnson

Active Ingredients: Acetaminophen (500 mg)
Inactive Ingredients: Carnauba Wax, Cellulose, Corn Starch, D&C Yellow 10 (CI 74005), FD&C Red 40 (CI 16035), FD&C Yellow 6 (CI 15985), Iron Oxide, Magnesium Stearate, Polyethylene Glycol, Polyvinyl Alcohol, Sodium Starch Glycolate, Sucralose, Talc, Titanium Dioxide

Not eligible for Ship to Store at this time See Ship to Store FAQs

This product has no shipping restrictions.

    Shipping Weight (in lbs): 0.04

    Product in inches (LxWxH): 1.5x 1.5x 4.0

    Item Code: 671041

    UPC: 30045044912

    ‹ Back

    Select a Store

    During checkout have your order shipped to almost any Walgreens location

    Wait for Your Email

    1-3 days after your order, we 'll email you when its ready to pick up

    Pick Up Your Order

    Bring Photo ID or your email to the photo counter - it's that easy!

    Note: some products cannot be shipped to store. Ship to Store is only available at participating Walgreens locations. See Ship to Store FAQs

    Reviews for self serve
    In Store Availability